zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Spaces of compact operators. (English) Zbl 0266.47038

MSC:
47B06Riesz operators; eigenvalue distributions; approximation numbers, s-numbers etc.of operators
47L05Linear spaces of operators
References:
[1]Amir, D., Lindenstrauss, J.: The structure of weakly compact sets in Banach spaces. Ann. of Math.88 (2), 35-46 (1968) · Zbl 0164.14903 · doi:10.2307/1970554
[2]Arterburn, D., Whitley, R.J.: Projection in the space of bounded linear operators. Pacific J. Math.15, 739-746 (1965)
[3]Bessaga, C., Pe?czy?ski, A.: On bases and unconditional convergence of series in Banach spaces. Studia Math.17, 151-174 (1958)
[4]Bessaga, C., Pe?czy?ski, A.: Some remarks on conjugate spaces containing a subspace isomorphic to the spacec 0. Bull. Acad. Polon. Sci.6, 249-250 (1958)
[5]Brace, J.W., Friend, G.D.: Weak convergence of sequences in function spaces. J. Functional Analysis4, 457-466 (1969) · Zbl 0183.40801 · doi:10.1016/0022-1236(69)90008-1
[6]Chadwick, J.J.M.: Schauder decomposition in non-separable Banach spaces. Bull. Australian Math. Soc.6, 133-144 (1972) · Zbl 0221.46018 · doi:10.1017/S0004972700044336
[7]Dunford, N., Schwartz, J.T.: Linear Operators, Vol. I. New York: Interscience 1955
[8]Grothendieck, A.: Critères de compacité dans les espaces fonctionnels généraux. Amer. J. Math.74, 168-186 (1952) · Zbl 0046.11702 · doi:10.2307/2372076
[9]Grothendieck, A.: Sur les applications linéaires faiblement compactes d’espaces du typeC(K). Canadian J. Math.5, 129-173 (1953) · Zbl 0050.10902 · doi:10.4153/CJM-1953-017-4
[10]Holub, J.: Hilbertian operators and reflexive tensor products. Pacific J. Math.36, 185-194 (1971)
[11]Jun, K.K.: A remark on a theorem of R. C. James. Bol. Soc. Mat. Mexicana16 (2), 29-31 (1971)
[12]Lindenstrauss, J.: On complemented subspaces ofm. Israel J. Math.5, 153-156 (1967) · Zbl 0153.44202 · doi:10.1007/BF02771101
[13]Pe?czy?ski, A., Wojtaszczyk, P.: Banach spaces with finite dimensional expansions of identity and universal bases of finite dimensional subspaces. Studia Math.40, 91-108 (1971)
[14]Pettis, B.J.: On integration in vector spaces. Trans. Amer. Math. Soc.44, 277-304 (1938) · doi:10.1090/S0002-9947-1938-1501970-8
[15]Pitt, H.R.: A note on bilinear forms. J. London Math. Soc.11, 174-180 (1936) · Zbl 0014.31201 · doi:10.1112/jlms/s1-11.3.174
[16]Rosenthal, H.P.: On complemented and quasi-complemented subspaces of quotients ofC(S) for Stonian S. Proc. Nat. Acad. Sci. U.S.60, 1165-1169 (1968) · Zbl 0162.17502 · doi:10.1073/pnas.60.4.1165
[17]Rosenthal, H.P.: On relatively disjoint families of measures with some applications to Banach space theory. Studia Math.37, 13-36 (1971)
[18]Ruckle, W.H.: Reflexivity ofL(E, F). Proc. Amer. Math. Soc.34, 171-174 (1972)
[19]Thorp, E.: Projections onto the subspace of compact operators. Pacific J. Math.10, 693-696 (1960)
[20]Tong, A.E.: On the existence of non-compact bounded linear operators between certain Banach spaces. Israel J. Math.10, 451-456 (1971) · Zbl 0247.47036 · doi:10.1007/BF02771732
[21]Tong, A.E., Wilken, D.R.: The uncomplemented subspaceK(E, F). Studia Math.37, 227-236 (1971)
[22]Whitley, R.J.: Projectingm ontoc 0. Amer. Math. Monthly73, 285-286 (1966) · Zbl 0143.15301 · doi:10.2307/2315346